# SDR SWAA2023080475893

- Difficulty date: July 6, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 500D BTW STR 18R AND STR 19R WING-TO-BODY FAIRING SUPPORT STRUCTURE 2023-431183<[01] REPLACED SUPPORT ANGLE LOCATED BS 500D BTW STR 18R AND STR 19R WING-TO-BODY FAIRING SUPPORT STRUCTURE IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 116A3010 ; SHEET 39 ; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 500D BTW STR 18R AND STR 19R WING-TO-BODY FAIRING SUPPORT STRUCTURE IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 116A3010 ; SHEET 39 ; REV -.  SEE INDIVIDUAL SIGN OFF BELOW
